Taiwanese Journal of Mathematics


Z. Y. Peng and S. S. Chang

Full-text: Open access


In this paper, a new class of functions called semi-$G$-preinvex functions, which is generalization of semipreinvex functions and $G$-preinvex functions, is introduced. Some examples are given to show that there exist functions which are semi-$G$-preinvex functions, but are not $G$-invex functions, semipreinvex functions and $G$-preinvex functions. Furthermore, some interesting properties and characterizations of semi-$G$-preinvexity are established. Our results extend and improve the corresponding ones in the literature.

Article information

Taiwanese J. Math., Volume 17, Number 3 (2013), 873-884.

First available in Project Euclid: 10 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26B25: Convexity, generalizations 90C26: Nonconvex programming, global optimization

semi-connected sets semipreinvex functions semi-$G$-preinvex functions optimality


Peng, Z. Y.; Chang, S. S. SOME PROPERTIES OF SEMI-$G$-PREINVEX FUNCTIONS. Taiwanese J. Math. 17 (2013), no. 3, 873--884. doi:10.11650/tjm.17.2013.2582. https://projecteuclid.org/euclid.twjm/1499705988

Export citation


  • O. L. Mangasarin, Nonlinear Programming, Mcgraw-Hill, New York, 1969.
  • M. S. Bazaraa and C. M. Shetty, Nonlinear Programming, Theory and Algorithms, Wiley, New York, 1979.
  • S. Schaible and W. T. Ziemba, Generalized Concavity in Optimization and Economics, Academic Press Inc., London, 1981.
  • M. Avriel, W. E. Diewert, S. Schaible and I. Zang, Generalized Concavity, Plenum Press, New York, London, 1975.
  • T. Weir and V. Jeyakumar, A class of nonconvex functions and mathematical programming, Bull. Austral. Math. Soc., 38 (1988), 177-189.
  • X. M. Yang and D. Li, On properties of preinvex functions, J. Math. Anal. Appl., 256 (2001), 229-241.
  • R. Pini, Invexity and generalized convexity, Optimization, 22 (1991), 513-525.
  • B. D. Craven and B. Mond, Fractional programming with invexity, in: Progress in optimization, Appl. Optim., 30, Kluwer Acad. Publ., Dordrecht, 1999, pp. 79-89.
  • B. D. Craven, Invex functions and constraints local minima, Bull. Austral. Math. Soc., 24 (1981), 357-366.
  • M. Avriel, $r$-Convex function functions, J. Math. Program., 2 (1972), 309-323.
  • A. Ben-Israel and B. Mond, What is invexity? J. Austral. Math. Soc. Ser. B., 28 (1986), 1-9.
  • T. Weir and B. Mond, Preinvex function in multi-objective optimization, J. Math. Anal. Appl., 136 (1988), 29-38.
  • T. Antczak, $r$-Pre-invexity and $r$-invexity in mathematical programming, Comput. Math. Appl., 50 (2005), 551-566.
  • X. Q. Yang and G. Y. Chen, A class of nonconvex functions and pre-variatioal inequalities, J. Math. Anal. Appl., 169 (1992), 359-373.
  • K. Q. Zhao, X. W. Liu and Z. Chen, A class of $r$-semipreinvex functions and optimality in nonlinear programming, J. Glob. Optim., 49 (2011), 37-47.
  • T. Antczak, New optimality conditions and duality results of $G$-type in differentiable mathematical programming, Nonlinear Anal., 66 (2007), 1617-1632.
  • T. Antczak, $G$-pre-invex functions in mathematical programming, J. Comput. Appl. Math., 217 (2008), 212-226.
  • X. M. Yang, X. Q. Yang and K. L. Teo, On properties of semipreinvex functions, Bull. Austral. Math. Soc., 68 (2003), 449-459.
  • J. W. Peng and X. J. Long, A remark on preinvex functions, Bull. Austral. Math. Soc., 70 (2004), 397-400.
  • X. J. Long and J. W. Peng, Semi-B-preinvex functions, J. Optim. Theory Appl., 131 (2006), 301-305.
  • X. J. Long, Optimality Conditions and Duality for Nondifferentiable Multiobjective Fractional Programming Problemswith $(C,\alpha,\gamma,d)$-convexity, Journal of Optimization Theory and Applications, 148 (2011), 197-208.
  • X. J. Long and N. J. Huang, Lipschitz B-preinvex functions and nonsmooth multiobjective programming, Pacific Journal of Optimization, 7 (2011), 83-95.
  • S. K. Mishra, Topics in Nonconvex Optimization: Theory and Applications, Springer Optimization and Its Applications Vol. 50, Springer, New York, USA, (2011).
  • S. K. Mishra and N. G. Rueda, Generalized invexity-type conditions in constrained optimization, Journal of Systems Science and Complexity, 24 (2011), 394-400.